# SDR SIMA200831501

- Difficulty date: November 6, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 19,461 hours, 17,214 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4728 CREW REPORTED THAT SHORTLY AFTER TAKE OFF CREW NOTICED STRONG ELECTRICAL SMELL ON FLIGHT DECK AND FLIGHT ATTENDANT SEAT. AFTER 30 SECONDS ODOR DISSIPATED BUT FLIGHT ATTENDANT NOTICED ODOR A FEW MIN LONGER. AFTER LANDING ALL ODORS WERE GONE. ACFT REMOVED FROM SERVICE, NO FAULTS FOUND THAT WOULD CAUSE THE ELECTRICAL ODOR. REMOVED AND REPLACED THE FLASHLIGHT. AIRCRAFT RETURNED TO SERVICE.
